OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.36 (2004) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4170

Title: Il perenne ritorno delle somme di Riemann-Stieltjes nell'evoluzione del calcolo integrale
Authors: Mawhin, Jean
Issue Date: 2004
Publisher: Università degli Studi di Trieste. Dipartimento di Matematica e Informatica
Citation: Jean Mawhin, "Il perenne ritorno delle somme di Riemann-Stieltjes nell'evoluzione del calcolo integrale", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 36 (2004), pp. 113-137.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
36 (2004)
URI: http://hdl.handle.net/10077/4170
ISSN: 0049-4704
Appears in Collections:Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.36 (2004)

Files in This Item:

File Description SizeFormat
MawhinRendMat36.pdf194.88 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.